# SDR DALA2019020180673

- Difficulty date: January 26, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 81,161 hours, 9,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7004, L/P 0919748) WORKING INSPECTION OF EEPLS LENSES, FOUND EMERGENCY LOWER FLOOR PROXIMITY LIGHT ASSY DAMAGED, AFT OF FLIGHT ATTENDANT CREW REST DOOR. REMOVED AND REPLACED LOWER PROXIMITY LIGHT ASSY.
